# SDR SWAA2021061883197

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 58,053 hours, 34,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BAS CORROSION AROUND WATER SERVIVE DOOR CUTOUT.  BLENDED CORROSION. EVALUATED MATERIAL LOSS TO BE .004' ORIG .063' REMAINING .059' WITHIN LIMITS IAW SRM 53-00-01-1A-1.   APPLIED ALODINE IAW AMM 51-21-41-370-803 & PRIMER IAW AMM 51-21-72-370-804.   RESTORED TOP COAT AT WATER SERVICE DOOR CUTOUT IAW AMM 51-21-73-804.
